PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Exponential stability of a flexible structure with second sound

Volume 122 / 2019

Wenjun Liu, Jiangyong Yu, Gang Li Annales Polonici Mathematici 122 (2019), 71-79 MSC: Primary 35L05; Secondary 37C75, 93D20. DOI: 10.4064/ap171116-31-8 Published online: 9 November 2018

Abstract

In previous work [Indag. Math. 27 (2016), 821–834], Alves et al. considered a non-uniform flexible structure under Cattaneo’s law of heat conduction, and proved the stabilization to be exponential for zero heat flux on the boundary, and at least polynomial when the temperature satisfies the Dirichlet conditions on the boundary. In this paper, we continue to study the same system and show that the solution is exponentially decaying for the above second set of boundary conditions.

Authors

  • Wenjun LiuCollege of Mathematics and Statistics
    Nanjing University of Information Science and Technology
    Nanjing 210044, China
    e-mail
  • Jiangyong YuCollege of Mathematics and Statistics
    Nanjing University of Information Science and Technology
    Nanjing 210044, China
    e-mail
  • Gang LiCollege of Mathematics and Statistics
    Nanjing University of Information Science and Technology
    Nanjing 210044, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image